# SDR USAA020470

- Difficulty date: November 27, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 47,519 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SKIN, LEVEL 1 STA 986 BETWEEN STR S17L-S17R.  FILLER AND EXTERNAL DOUBLER INSTALLED IAW SRM.
